Clin Psychopharmacol Neurosci.  2017 Aug;15(3):282-284. 10.9758/cpn.2017.15.3.282.

Galactorrhea Probably Related with Switching from Osmotic-release Oral System Methylphenidate (MPH) to Modified-release MPH: An Adolescent Case

Affiliations
  • 1Department of Child and Adolescent Psychiatry, Mersin University School of Medicine, Mersin, Turkey. ozalpekinci@yahoo.com

Abstract

Galactorrhea, as an adverse effect of psychotropic medications, usually develops due to high dose of antipsychotics. Selective serotonin reuptake inhibitors (SSRIs) have also been reported to be related to galactorrhea. To the best of our knowledge, no previous study reported galactorrhea with methylphenidate (MPH) use. Hereby, we report a case of an adolescent girl who developed galactorrhea after increasing his modifed-release oral MPH to 50 mg/day while under treatment of sertraline and very low dose haloperidol.

Keyword

Galactorrhea; Methylphenidate; Selective serotonin reuptake inhibitors; Adolescent

MeSH Terms

Adolescent*
Antipsychotic Agents
Female
Galactorrhea*
Haloperidol
Humans
Methylphenidate*
Pregnancy
Serotonin Uptake Inhibitors
Sertraline
Antipsychotic Agents
Haloperidol
Methylphenidate
Serotonin Uptake Inhibitors
Sertraline
Full Text Links
  • CPN
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr